# SDR DALA2019032101859

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 74,476 hours, 24,106 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L AFT ENTRY DOOR CAUTION MSG UPON TAXI INTO GATE. CORRECTIVE ACTION: ADJUSTED L4 DOOR SENSOR PER AMM 52-71 OPS CK GOOD. (5795724)
